# SDR 9PMA2025063000438

- Difficulty date: June 12, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N2121P
- Make and model: Lear 45LEAR
- Aircraft serial: 507
- Aircraft time: 2,110 hours, 1,340 cycles
- System (JASC): 3110 · Instrument Panel
- Part: Cover
- Condition: Worn
- Location: Zone 100
- Part time: 2,110 hours, 1,340 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

BEGAN TAKE-OFF ROLL AND WITHIN THE FIRST 500 FT SIC NOTED AN INVALID AIRSPEED INDICATION. CREW ABORTED TAKE-OFF @ ABOUT 70 KTS AND RETURNRD TO RAMP.UPON INVESTIGATION IT WAS FOUND THAT SOME DEBRIS WAS CAUSING THE BLOCKAGE THAT WAS FROM THE WORN PITOT COVERS.TO CORRECT ISSUE NEW COVERS WERE INSTALLED.
